# SDR CA070520001

- Difficulty date: May 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,015 hours, 23,145 cycles
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL CREW HAD A SUSPECTED HARD LANDING, STAB TRIM AURAL WARNING CLACKER SOUNDED AND BOTH MAIN GEAR COLLAPSED. THERE WAS MAJOR STRUCTURAL DAMAGE AND PRELIMINARY REVIEW OF PICTURES SHOWS EXCESSIVE ENGINE BLADE DAMAGE DUE TO DEBIS INGESTION, FURTHER UPDATE TO FOLLOW.  TSB HAS PULLED THE FDR AND CVR.  PRESENTLY INVESTIGATION IS UNDERWAY AND WILL UPDATE FURTHER WHEN COMPLETE.  (TC NR 20070520001)
